# SDR WTAA950133

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120207
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 20885
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO - AFTER TAKEOFF LEFT MAIN LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE ADJUSTED LEFT MAIN LANDING GEAR UPLOCK ACTUATOR.  LANDING GEAR OPERATION NORMAL ON GEAR RETRACTION CHECK AND SUBSEQUENT TEST FLIGHT.  AIRCRAFT RETURNED TO SERVICE.  (W)
